# SDR 05FDEA04346

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Deformed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER T/E, NR 5 ELEVATOR BALANCE PANEL SUPPORT 'U'   CHANNEL IS DEFORMED ON O/B SIDE.  REPLACED RT HORIZONTAL STAB TE NR 5 BALANCE PANEL SUPPORT CHANNEL PER SRM 51-30-2.
